MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Model Number 23AGFN-756
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 23mm sjm regent heart valve w/ flex cuff was chosen for a procedure.After the implantation of valve, the leaflet was noted sticking in the tissue and it was opening but not properly.The physician explanted the valve immediately and implanted a non-abbott valve while the patient was still on bypass.There was no delay in the procedure.The patient was reported stable.
 
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of leaflet sticking in tissue was reported.The valve was sent for functional testing at the engineering test lab.During this test, which ensures proper leaflet coaptation and hemodynamic performance, the valve was placed in a pulse duplicator filled with saline.The conditions included a beat rate of 70 ± 1 bpm, a flow rate of 5.0 ± 0.2 lpm, and a mean aortic pressure of 100 +10/-0 mmhg.Under these conditions, the leaflets appeared to coapt such that the effective orifice area value was 2.35 and the regurgitant fraction value was 9.6%.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including functional testing to ensure proper leaflet coaptation and hemodynamic performance, and the product met all specifications.The cause of reported event could not be determined.There is no indication of a product quality issue with respect to labeling design or manufacturing of the device.
 
Event or Problem Description
N/a.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23337262
Report Number2135147-2025-05997
Device Sequence Number20822609
Product Code LWQ
UDI-Device Identifier05415067044174
UDI-Public(01)05415067044174(17)300317
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23AGFN-756
Device Catalogue Number23AGFN-756
Device Lot NumberC00028587
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date10/20/2025
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown